# SDR DL72S010163

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 57,785 hours, 42,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STBY PWR CK LT SIDE OVERWING EXIT LIGHTS FAILED TO ILLUMINATE.  REPLACED BATTERY PACK.  ALL CHECKS NORMAL.
